On a theorem of Daróczy, Lajkó and Székelyhidi (Short Communication).
Aequationes mathematicae, Tome 19 (1979), p. 319
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1979__19_136846,
author = {John A. Baker},
title = {On a theorem of {Dar\'oczy,} {Lajk\'o} and {Sz\'ekelyhidi} {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {319--319},
year = {1979},
volume = {19},
url = {http://geodesic.mathdoc.fr/item/AM2_1979__19_136846/}
}
John A. Baker. On a theorem of Daróczy, Lajkó and Székelyhidi (Short Communication).. Aequationes mathematicae, Tome 19 (1979), p. 319. http://geodesic.mathdoc.fr/item/AM2_1979__19_136846/